UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Mathematical modelling of health impacts

Mindell, J; Joffe, M; (2005) Mathematical modelling of health impacts. J EPIDEMIOL COMMUN H , 59 (8) 617 - 618. 10.1136/jech.2005.034355. Green open access

[img]
Preview
PDF
617.pdf

Download (96kB)

Abstract

Mathematical modelling is seldom applied to research of global measures of health or health inequalities mainly because of the lack of studies of interventions necessary to underpin modelling research.

Type: Article
Title: Mathematical modelling of health impacts
Open access status: An open access version is available from UCL Discovery
DOI: 10.1136/jech.2005.034355
Keywords: EVIDENCE BASE, INCOME
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences > Faculty of Population Health Sciences
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences > Faculty of Population Health Sciences > Institute of Epidemiology and Health
UCL > Provost and Vice Provost Offices > School of Life and Medical Sciences > Faculty of Population Health Sciences > Institute of Epidemiology and Health > Epidemiology and Public Health
URI: https://discovery.ucl.ac.uk/id/eprint/897
Downloads since deposit
324Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item